Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 3, Pages 508–512 (Mi zvmmf1372)  

This article is cited in 1 scientific paper (total in 1 paper)

Stochastic approximation of Boolean functions

V. V. Tarasov

Ryazan State Radiotechnical Academy

Full text: PDF file (654 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:3, 476–480

Bibliographic databases:
UDC: 519.714.7
MSC: Primary 06E30; Secondary 94C10, 90C09
Received: 18.08.1999

Citation: V. V. Tarasov, “Stochastic approximation of Boolean functions”, Zh. Vychisl. Mat. Mat. Fiz., 41:3 (2001), 508–512; Comput. Math. Math. Phys., 41:3 (2001), 476–480

Citation in format AMSBIB
\Bibitem{Tar01}
\by V.~V.~Tarasov
\paper Stochastic approximation of Boolean functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 3
\pages 508--512
\mathnet{http://mi.mathnet.ru/zvmmf1372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1831706}
\zmath{https://zbmath.org/?q=an:1021.06006}
\elib{https://elibrary.ru/item.asp?id=13387428}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 3
\pages 476--480


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1372
  • http://mi.mathnet.ru/eng/zvmmf/v41/i3/p508

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Tarasov, “Stochastic approximation of Boolean functions”, Comput. Math. Math. Phys., 43:8 (2003), 1198–1208  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:139
    Full text:65
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021